# SDR CA000901007

- Difficulty date: August 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 62,517 hours
- Engine: Pwa JT8D9A
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 5222782004
- Condition: Failed
- Location: Cockpit
- Part time: 36,822 hours
- Component: Course Indicato
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE CAPTAINS HORIZONTAL SITUATION INDICATOR STOPPED TURNING WHEN AIRCRAFT WAS IN A TURN. COMPARATOR LIGHT CAME ON. RETURNED. CAPTAINS HSI REPLACED.
